Alert archive / Illinois / Special Weather Statements in 2015

Special Weather Statement, NWS Lincoln, IL

June 18, 2015Marshall County, Illinois

NWS Lincoln, IL issued this special weather statement at Jun 18, 2015, 7:21 AM CDT for Marshall County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 7:21 AM CDT (12:21 UTC)
Expired
Jun 18, 2015, 8:00 AM CDT
In force
39 min
Issued by
NWS Lincoln, IL

County Marshall County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WWUS83 KILX 181221
SPSILX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
721 AM CDT THU JUN 18 2015
 
ILZ028>031-181300-
PEORIA-STARK-MARSHALL-WOODFORD-
721 AM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHEASTERN PEORIA...
NORTHWESTERN WOODFORD AND SOUTHEASTERN STARK COUNTIES UNTIL 800 AM
CDT...

AT 720 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR 
DUNLAP...OR 12 MILES NORTH OF PEORIA...WITH ANOTHER STRONG 
STORM NEAR LACON...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEORIA...LACON...CHILLICOTHE...HENRY...PRINCEVILLE...ROME...TOLUCA...
DUNLAP...WASHBURN...SPARLAND...VARNA...HOPEWELL...LA ROSE...
PATTONSBURG...LAKE WILDWOOD...MARSHALL COUNTY AIRPORT...LAWN RIDGE
AND ALTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4112 8933 4111 8934 4110 8915 4095 8907
      4079 8973 4096 8982 4115 8933
TIME...MOT...LOC 1220Z 247DEG 28KT 4091 8969 

$$

SMITH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Jun 18, 6:00 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 18, 6:00 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
600 AM CDT THU JUN 18 2015

.SHORT TERM...(TODAY)
ISSUED AT 329 AM CDT THU JUN 18 2015

08Z/3AM RADAR IMAGERY SHOWS DRY CONDITIONS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS.  WITH MOISTURE FROM THE REMNANTS OF TROPICAL
STORM BILL FLOWING NORTHEASTWARD AND A WEAK COLD FRONT DROPPING INTO
THE NORTHWEST KILX CWA TODAY...THINK SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP AS THE DAY PROGRESSES.  06Z NAM INDICATES
FRONT WILL REACH A BLOOMINGTON TO RUSHVILLE LINE BY LATE
AFTERNOON...ESSENTIALLY ENDING ANY RAIN CHANCES TO THE NORTH.
FURTHER SOUTH...HIGHEST POPS APPEAR TO BE CONCENTRATED ON BOTH THE
NAM AND HRRR ALONG/SOUTHEAST OF A CHAMPAIGN TO SPRINGFIELD LINE.

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 329 AM CDT THU JUN 18 2015

MAIN FORECAST CONCERN CONTINUES TO BE THE TRACK OF BILL AND THE
POTENTIAL FOR ANOTHER ROUND OF HEAVY RAIN ACROSS PARTS OF THE KILX
CWA.  00Z JUNE 18 MODELS ARE IN RELATIVELY GOOD AGREEMENT...SHOWING
A FURTHER SOUTH TRACK AND A MORE COMPACT AREA OF ASSOCIATED PRECIP.
MODEL CONSENSUS TAKES SURFACE LOW PRESSURE FROM EASTERN OKLAHOMA
THIS EVENING...TO THE OZARKS BY FRIDAY EVENING...THEN INTO SOUTHERN
INDIANA BY SATURDAY.  GIVEN THIS PARTICULAR TRACK...THE SOUTHEAST
CWA WILL BE FAVORED FOR THE HEAVIEST RAIN FROM TONIGHT THROUGH
SATURDAY MORNING.  BASED ON MODEL TRENDS AND THE PRESENCE OF
SUBSIDENCE/DRYING ON THE N/NW SIDE OF THE APPROACHING SYSTEM...HAVE
ADJUSTED POPS ACCORDINGLY.  HAVE FOCUSED LIKELY TO CATEGORICAL POPS
ALONG/SOUTH OF I-70...WITH CHANCE POPS AS FAR NORTHWEST AS THE
ILLINOIS RIVER.  FURTHER NORTHWEST...HAVE GENERALLY GONE WITH A DRY
FORECAST IN THE GALESBURG/LACON AREAS THROUGH SATURDAY.  WITH
UNSEASONABLY HIGH PRECIPITABLE WATER VALUES AROUND 2 INCHES...ANY
STORMS THAT OCCUR DURING THIS PERIOD WILL BE CAPABLE OF VERY HIGH
RAINFALL RATES AND LOCALIZED FLASH FLOODING.  EXPECTED RAINFALL
TOTALS WILL GENERALLY BE IN THE 2 TO 2.50 RANGE SOUTH OF I-
70...ALTHOUGH ISOLATED HIGHER AMOUNTS WILL BE LIKELY.  DESPITE
EXPECTED HEAVY RAINFALL...OPTED NOT TO ISSUE A FLASH FLOOD WATCH AT
THIS TIME...MAINLY DUE TO THE FACT THAT THIS AREA MISSED THE
HEAVIEST RAINFALL FROM A COUPLE DAYS AGO.  THERE ARE ALSO SOME SIGNS
THAT THE SYSTEM COULD TRACK EVEN FURTHER SOUTH...SHIFTING THE
HEAVIEST RAINFALL AXIS JUST SOUTH OF THE CWA.

ONCE BILL DEPARTS...LINGERING MORNING RAIN ACROSS THE E/SE WILL COME
TO AN END BY MIDDAY SATURDAY...FOLLOWED BY HOT AND DRY CONDITIONS
ACROSS THE BOARD SATURDAY AFTERNOON.  COLD FRONT WILL THEN APPROACH
FROM THE NORTHWEST SATURDAY NIGHT INTO SUNDAY...BRINGING RAIN
CHANCES BACK INTO THE PICTURE.

AFTER THAT...A VERY WARM AND OCCASIONALLY WET WEATHER PATTERN LOOKS
TO REMAIN IN PLACE THROUGH THE REMAINDER OF THE EXTENDED.  AS WAS
FIRST SEEN WITH THE GFS LAST NIGHT...LATEST ECMWF NOW ADVERTISES A
WEAKER UPPER RIDGE NEXT WEEK...WHICH KEEPS THE PREVAILING BAROCLINIC
ZONE IN OR CLOSE TO THE AREA THROUGH AT LEAST TUESDAY.  HAVE
INCLUDED LOW CHANCE POPS ACCORDINGLY.  HAVE TEMPORARILY PUSHED POPS
NORTH OF THE AREA BY WEDNESDAY AS RIDGE BECOMES MOST
DOMINANT...BEFORE IT BREAKS DOWN AND FRONT SAGS BACK SOUTHWARD BY
THE END OF NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 600 AM CDT THU JUN 18 2015

AREAS OF LIFR/VLIFR ARE EXPECTED TO RAPIDLY IMPROVE IN THE 12-14Z
TIME FRAME AS MOST OF THE FORECAST SOUNDINGS CONTINUE TO INDICATE
ONLY A VERY SHALLOW MOIST LAYER NEAR THE GROUND WITH DRIER AIR
EXTENDING FROM 950 MB AND ABOVE. ONCE THAT OCCURS WE EXPECT SCATTERED
TO OCCASIONALLY BROKEN CIGS AT 3000-4500 FEET BY LATE MORNING INTO
THE AFTERNOON HOURS. AS A WEAK COLD FRONT PUSHES ACROSS THE
AREA...WE MAY SEE SOME WDLY SCATTERED TSRA THIS MORNING NEAR PIA
AND BMI...AND THIS AFTN IN OUR TAF SITES TO THE SOUTH. AGAIN...WILL
COVER WITH VCTS AND KEEP AN EYE ON THE RADAR FOR THE NORTHERN TAF
LOCATIONS FOR THE MORNING ACTIVITY. WITH AS MUCH MOISTURE AS THERE
IS IN THE LOWER LEVELS OF THE ATMOSPHERE... WE MAY BE LOOKING AT
SOME SHALLOW GROUND FOG AGAIN TONIGHT SO WILL INTRODUCE THAT IN
THIS SET OF TAFS. WINDS WILL BE MORE WESTERLY AT 8 TO 15 KTS WITH
A TREND TOWARDS THE NORTHWEST OVER ACROSS THE NORTH THIS AFTERNOON.
TONIGHT...WINDS WILL BE LIGHT AND VARIABLE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SMITH
Hazardous weather outlook, Jun 18, 5:00 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
500 AM CDT THU JUN 18 2015

ILZ027>031-036>038-040>043-047>051-191100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
500 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE AREA TODAY AS A WEAK COLD FRONT SHIFTS SOUTH INTO THE AREA.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED TODAY OR
TONIGHT...A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG
WIND GUSTS ALONG WITH TORRENTIAL RAINFALL...ESPECIALLY THIS
AFTERNOON INTO EARLY THIS EVENING.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER...WHILE
MINOR FLOODING CONTINUES ALONG THE SANGAMON AND SPOON RIVERS FOR
THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO AT LEAST
TUESDAY OF NEXT WEEK. A FEW OF THE STORMS SATURDAY NIGHT MAY
APPROACH SEVERE LIMITS IN AREAS ALONG AND NORTH OF INTERSTATE 74.
OTHERWISE...THE THUNDERSTORMS DURING THE AFTERNOON AND EVENING
HOURS WILL BE CAPABLE OF PRODUCING ISOLATED STRONG WIND
GUSTS...ALONG WITH TORRENTIAL RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. SPOTTERS ARE
ENCOURAGED TO REPORT ANY STRONG WIND GUSTS AND RAINFALL AMOUNTS
IN EXCESS OF ONE INCH...OR ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

ILZ044>046-052>057-061>063-191100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-
MOULTRIE-PIATT-SHELBY-VERMILION-
500 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AS A
WEAK COLD FRONT SHIFTS SOUTH INTO CENTRAL AND EAST CENTRAL
ILLINOIS. A FEW OF THE STORMS THIS AFTERNOON INTO EARLY THIS
EVENING MAY APPROACH SEVERE LIMITS WITH STRONG WIND GUSTS THE
PRIMARY CONCERN...ALONG WITH TORRENTIAL RAINFALL.

MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON...WABASH AND
LITTLE WABASH BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO EARLY
NEXT WEEK. A FEW OF THE STORMS DURING THE AFTERNOON AND EVENING
HOURS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...ALONG WITH
TORRENTIAL RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER EXTREME EAST CENTRAL THROUGH
SOUTHEAST ILLINOIS FROM MID-AFTERNOON INTO EARLY EVENING...MAINLY
EAST OF INTERSTATE 57. SPOTTERS ARE ENCOURAGED TO REPORT STRONG
WIND GUSTS AND ANY HEAVY RAINFALL OF OVER AN INCH...OR ANY FLOODING
TO THE NATIONAL WEATHER SERVICE.

ILZ066>068-071>073-191100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
500 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AS A
WEAK COLD FRONT SHIFTS SOUTH INTO SOUTH CENTRAL AND SOUTHEAST
ILLINOIS. A FEW OF THE STORMS THIS AFTERNOON INTO EARLY THIS
EVENING MAY APPROACH SEVERE LIMITS WITH STRONG WIND GUSTS THE
PRIMARY CONCERN...ALONG WITH TORRENTIAL RAINFALL.

AS THE REMNANTS OF WHAT WAS ONCE TROPICAL STORM BILL APPROACH THE
AREA LATER TONIGHT...LOOK FOR MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS TO ENCOMPASS MOST OF THE AREA. AT THIS TIME...NO
SEVERE WEATHER IS ANTICIPATED...BUT LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY INTO SATURDAY MORNING...WITH THE REMNANTS OF BILL
EXPECTED TO TRACK SOUTH OF THE AREA...SO WILL THE EXCESSIVE
RAINFALL TOTALS ASSOCIATED WITH THE SYSTEM. HOWEVER...IN OUR
AREA...WE COULD EASILY SEE FROM 1.50 INCHES TO 2.50 INCHES BY THE
TIME THE SYSTEM SHIFTS OFF TO OUR EAST SATURDAY AFTERNOON
ENHANCING THE THREAT FOR LOCALIZED FLASH FLOODING AND RIVER
FLOODING.

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY INTO AT LEAST
TUESDAY OF NEXT WEEK. A FEW OF THE STORMS DURING THE AFTERNOON AND
EARLY EVENING HOURS MAY PRODUCE STRONG WIND GUSTS...HOWEVER... THE
GREATER THREAT WILL BE WITH THE POTENTIAL FOR ADDITIONAL HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER EXTREME SOUTHEAST ILLINOIS
FOR A FEW HOURS FROM MID-AFTERNOON INTO EARLY THIS EVENING.
SPOTTERS ARE ENCOURAGED TO REPORT STRONG WIND GUSTS AND ANY HEAVY
RAINFALL OF OVER AN INCH...OR ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

SMITH

In the hours before

Special weather statement, Jun 18, 6:07 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
607 AM CDT THU JUN 18 2015

ILZ027>031-036>038-040>046-181330-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE
607 AM CDT THU JUN 18 2015

...PATCHY DENSE FOG OVER PARTS OF CENTRAL THROUGH EAST CENTRAL
ILLINOIS EARLY THIS MORNING...

PATCHY DENSE FOG MAY BE ENCOUNTERED EARLY THIS MORNING ACROSS
PORTIONS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. VISIBILITIES
WILL GENERALLY BE IN THE 1 TO 2 MILE RANGE...THOUGH IT MAY LOCALLY
DROP TO LESS THAN A QUARTER OF A MILE IN SOME AREAS FOR A BRIEF
TIME. THE FOG IS EXPECTED TO DISSIPATE RAPIDLY OVER THE NEXT
COUPLE OF HOURS AS SOMEWHAT DRIER AIR MOVES IN FROM THE WEST AND
NORTHWEST. UNTIL THEN...MOTORISTS ARE URGED TO USE CAUTION ON YOUR
MORNING COMMUTE...AND BE ALERT RAPIDLY CHANGING CONDITIONS WITH
PATCHES OF DENSE FOG. USE YOUR LOW BEAM HEADLIGHTS...SO OTHER
MOTORISTS CAN SEE YOU.

SMITH
Special weather statement, Jun 18, 7:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
721 AM CDT THU JUN 18 2015

ILZ028>031-181300-
PEORIA-STARK-MARSHALL-WOODFORD-
721 AM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHEASTERN PEORIA...
NORTHWESTERN WOODFORD AND SOUTHEASTERN STARK COUNTIES UNTIL 800 AM
CDT...

AT 720 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
DUNLAP...OR 12 MILES NORTH OF PEORIA...WITH ANOTHER STRONG
STORM NEAR LACON...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEORIA...LACON...CHILLICOTHE...HENRY...PRINCEVILLE...ROME...TOLUCA...
DUNLAP...WASHBURN...SPARLAND...VARNA...HOPEWELL...LA ROSE...
PATTONSBURG...LAKE WILDWOOD...MARSHALL COUNTY AIRPORT...LAWN RIDGE
AND ALTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4112 8933 4111 8934 4110 8915 4095 8907
      4079 8973 4096 8982 4115 8933
TIME...MOT...LOC 1220Z 247DEG 28KT 4091 8969

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:12 AM CDTSpecial Weather StatementILXSangamon48 min
Jun 18, 12:29 PM CDTSpecial Weather StatementILXDouglas, Macon, Moultrie, Piatt31 min
Jun 18, 1:10 PM CDTSpecial Weather StatementILXChampaign, Vermilion65 min
Jun 18, 2:53 PM CDTFlash Flood WarningILXMcLean, Woodford3 hr
Jun 18, 3:19 PM CDTFlash Flood WatchILXClay, Crawford, Effingham, Jasper, Lawrence, Richland35 hr

Nearby

Special Weather Statements in Illinois, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.